Optimal control of some quasilinear Maxwell equations of parabolic type - Archive ouverte HAL Access content directly
Journal Articles Discrete and Continuous Dynamical Systems - Series S Year : 2017

Optimal control of some quasilinear Maxwell equations of parabolic type

(1) ,
1
Fredi Tröltzsch
  • Function : Author
  • PersonId : 1021956

Abstract

An optimal control problem is studied for a quasilinear Maxwell equation of nondegenerate parabolic type. Well-posedness of the quasilinear state equation, existence of an optimal control, and weak Gateaux-differentiability of the control-to-state mapping are proved. Based on these results, first-order necessary optimality conditions and an associated adjoint calculus are derived.

Dates and versions

hal-03166140 , version 1 (11-03-2021)

Identifiers

Cite

Serge Nicaise, Fredi Tröltzsch. Optimal control of some quasilinear Maxwell equations of parabolic type. Discrete and Continuous Dynamical Systems - Series S, 2017, 10 (6), pp.1375-1391. ⟨10.3934/dcdss.2017073⟩. ⟨hal-03166140⟩
8 View
0 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More